| Model Number |
1000354 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge alarm occurred during insulin delivery.Customer reverted to an alternate method of insulin therapy.There was no adverse impact to the customer¿s blood glucose level.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.